# SDR ASAA2020021103141

- Difficulty date: February 10, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 41,893 hours, 12,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF T/C 78233001AFT LH EMERGENCY EXIT LIGHTS FAILED AFTER RECHARGE. GROUNDED - YES. REMOVED AND REPLACED AFT LH POWER SUPPLY BATTERY PACK IAW B737-800 AMM 33-51-06-960-805. GROUND VERIFICATION TEST IS GOOD.
